# SDR SRXR201806160055

- Difficulty date: June 16, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: NRC6753504
- Part serial: 132
- Condition: Gouged
- Location: Te Flap
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD HINGE FAIRING ANGLE IS GOUGED. REMOVED, FABRICATED AND INSTALLED RT WING OTBD FLAP INBD HINGE FAIRING ANGLE PER EA 011-5750-52-A7298 I/R REF NRC A041748.
